# SDR ASAA2019101763127

- Difficulty date: October 16, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 26,131 hours, 8,430 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT DURING TAKEOFF ROLL AT ABOUT 100 KTS, WENT OUT ONCE AIRBORN. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 835. TESTS GOOD. PERFORMED FMC BITE REF FIM 34-61 TASK 801. NO FAILURES NOTED. ON INFLT FAULTS FOUND FMC LEFT L IN BOTH FMC'S ON LEFG "G". INPUTTING 300 GOT "FMC L- FMC TO CDU-L" AND "FMC L- FMC TO CDU-R. SUSPECT CAUSED BY PULLING C/B'S TO ACCOMPLISH FIM 34-61 TASK 835. GROUND VERIFICATION SUCCESSFUL.
